# SDR UPS05844754

- Difficulty date: May 24, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3.   MAIN CABIN SUB FLOOR STA 960 RBL 60 UNDER FLOORBEAM AREA CORRODED.  CUT OUT DAMAGE ON SUBFLOOR STA 960 RBL60.  REMOVED CORROSION ON FLOORBEAM. FABRICATED AND INSTALLED FILLER,  2 FINGER DOUBLERS, 2 DOUBLERS AND 1 SPLICE DOUBLER IAW EO DC8-5310-22416-A AND SAA SK 840-8 07643.
